A Geometric Spectral Theory for n-tuples of Self-Adjoint...

A Geometric Spectral Theory for n-tuples of Self-Adjoint Operators in Finite von Neumann Algebras

Charles A. Akemann, Joel Anderson, Nik Weaver
How much do you like this book?
What’s the quality of the file?
Download the book for quality assessment
What’s the quality of the downloaded files?
Volume:
165
Year:
1999
Language:
english
Pages:
35
DOI:
10.1006/jfan.1999.3414
File:
PDF, 249 KB
english, 1999
Conversion to is in progress
Conversion to is failed